MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES MEDLINE; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES MEDLINE; DEFIBRILLATOR PAD
Model Number MDSPHY100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the dhr was completed, there was no noted non-conformances with raw materials or the process including the device testing for final release.
 
Event or Problem Description
Defibrillator pad did not work during a code.Customer changed out the machines.

Brand Name
MEDLINE
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NH 14204
Manufacturer Contact
amy intini
400 exchange street
buffalo, NY 14204
7165078135
MDR Report Key24845152
Report Number1317188-2026-00054
Device Sequence Number17555490
Product Code MKJ
UDI-Device Identifier10888277635005
UDI-Public10888277635005
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSPHY100
Device Catalogue Number6600231H
Device Lot NumberY110425-04
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown